# SDR DALA2017082106318

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737*
- Aircraft serial: 31980
- Aircraft time: 2,254 hours, 780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEATS 18, 19, 20, 21 EMERGENCY LIGHTS AND OVERHEAD EXIT LGHT AT BS 620 INOPERATIVE. MAINTENANCE REPAIRED DAMAGED INSULATION ON WIRES TO CONNECTOR D156242 ON L1070 TO EXIT SIGN IAW SWPM 20-11B. OPS CHECKED OK.
